On the lattice structure of invariant functions for Markov operators on $C(X)$
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 91-94
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a14,
author = {Rebowski, R.},
title = {On the lattice structure of invariant functions for {Markov} operators on $C(X)$},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {91--94},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101421},
zbl = {0784.46016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a14/}
}
TY - JOUR AU - Rebowski, R. TI - On the lattice structure of invariant functions for Markov operators on $C(X)$ JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1990 SP - 91 EP - 94 VL - 31 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a14/ LA - en ID - AUCMP_1990_31_2_a14 ER -
Rebowski, R. On the lattice structure of invariant functions for Markov operators on $C(X)$. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 91-94. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a14/